MathSciNet Relay Station
MathSciNet bibliographic data
MR2661226 34B18 (34B10 34K10)
Jankowski, Tadeusz Positive solutions for fourth-order differential equations with deviating arguments and integral boundary conditions. Nonlinear Anal. 73 (2010), no. 5, 1289–1299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement